Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equivalent norms on Fock spaces with some application to extended Cesaro operators

Author: Zhangjian Hu
Journal: Proc. Amer. Math. Soc. 141 (2013), 2829-2840
MSC (2010): Primary 32A37; Secondary 47B38
Published electronically: April 24, 2013
MathSciNet review: 3056573
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F_\gamma ^p$ be the Fock space of all holomorphic functions $ f$ in $ {\mathbf C}^n$ with the Fock norm

$\displaystyle \Vert f\Vert _{p, \gamma }=\left \{\int _{\mathbf {C}^n}\left \ve... \vert z\vert^2}{2}}\right \vert^{p}dA(z)\right \}^{\frac {1}{p}} <\infty , $

where $ p, \gamma $ are positive numbers. We prove that, given any positive integer $ m$, the Fock norm $ \Vert f\Vert _{p, \gamma }$ is equivalent to

$\displaystyle \sum _{\vert\alpha \vert\le m-1} \vert\partial ^\alpha f(0)\vert+... ...^ {-\frac {\gamma \vert z\vert^2}{2}} \right \vert^p dA(z)\right \}^{\frac 1p}.$

As some application we characterize these holomorphic functions $ g$ in $ {\mathbf C}^n$ for which the induced extended Cesaro operator $ T_g$ is bounded (or compact) from one Fock space $ F_\gamma ^p$ to another $ F_\gamma ^q$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32A37, 47B38

Retrieve articles in all journals with MSC (2010): 32A37, 47B38

Additional Information

Zhangjian Hu
Affiliation: Department of Mathematics, Huzhou Teachers College, Huzhou, Zhejiang, 313000, People’s Republic of China

Keywords: Fock spaces, extended Cesaro operators.
Received by editor(s): April 5, 2011
Received by editor(s) in revised form: November 9, 2011
Published electronically: April 24, 2013
Additional Notes: This research was partially supported by the National Natural Science Foundation of China (11271124, 11101139), the Natural Science Foundation of Zhejiang Province (Y6090036, Y6100219) and the Foundation of Creative Group in Universities of Zhejiang Province (T200924).
Communicated by: Richard Rochberg
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society